# SDR AALA202407036384

- Difficulty date: June 29, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 79,762 hours, 32,646 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT PASSENGER COMPARTMENT EMERGENCY EXIT ECAM FAULT MESSAGE.  (OPEN)
